# SDR GTIA2018022102464

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A320-231
- Aircraft serial: 6463
- Aircraft time: 11,997 hours, 5,410 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Engine Deoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE,  THE FA REPORTED FUMES IN THE CABIN. RETURNED TO DEPARTURE WITH PACKS OFF & RAM AIR OPEN.  FUMES  DISSIPATED.    PERFORMED TSM 05-50-00-810-831-A. FOUND THE NR 2 ENGINE DEOILER SEAL LEAKING.  R & R  THE DEOILER SEAL IAW AMM 72-60-31. OPS CHECK GOOD. PERFORMED PACK BURN IAW 21-00-00 AMM. COULD NO LONGER DUPLICATE SMELL. THIS ACTION CLOSES DMI# 2321564-1. MOC NOTIFIED. PLACARD REMOVED.
